# SDR 9JLA2021120612616

- Difficulty date: December 1, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N887PC
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0095
- Aircraft time: 5,410 hours, 3,577 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Tcas System
- Part number: 8221294002
- Part serial: 154496
- Condition: Defective
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED ON FLIGHT LEG #2 THE TCAS FAIL INTERMITTENT ON PRIMARY FLIGHT DISPLAY. THE MAINTENANCE TEAM TROUBLESHOT AND DETERMINED THE TCAS RECEIVER WAS DEFECTIVE. THE DEFECTIVE UNIT WAS REMOVED AND AN OVERHAULED UNIT WAS INSTALLED. OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
